# SDR USAA2010112992677

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 66,317 hours, 42,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - 1.7 INCH LONG CRACK ON FUSELAGE SKIN AT STA 747,  STR 19R.  REPAIRED FUSELAGE SKIN AT STA 747, STR 19R IAW B737 SRM 53-00-01, REPAIR 31.
